# SDR MASA200500125

- Difficulty date: February 16, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 8,138 hours, 7,513 cycles
- Engine: Ge CF343B1
- Engine time: 8,138 hours, 7,513 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 6014T81G27
- Part serial: SAPJ8977
- Condition: Making Metal
- Location: Nr 2 Engine
- Part time: 8,138 hours, 7,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

ASH 7169 IAD-GSP- E2 SHUTDOWN AT 11OOO FEET IN LEVEL CRUISE.  CAPTAIN DECLARED AN EMERGENCY AND LANDED WITH ONE ENGINE.  MAINTENANCE IS TROUBLESHOOTING 2/18/05 MAINTENANCE CHANGED THE AGB.
